# SDR DXTA2025092605080

- Difficulty date: September 24, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N324QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800242
- Aircraft time: 14,662 hours, 9,830 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Vibration
- Location: Zone 700
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

THE MLG BRAKE ASSY GENERATING FRICTION & DRAGGING WHEN BRAKES RELEASED & ACFT IN MOTION. ACFT GROUND BEHAVIOR IS SLIGHTLY PULL TO  RT WITHOUT BRAKING APPLIED. CANNOT DETERMINE WHICH BRAKE SYS ON RT MLG MALFUNCTIONING.  CARBON SMOKE EMANATING FROM RT MLG.  VIBRATION PRESENT THROUGHOUT AIRFRAME WHEN ACFT IS SLOWED BELOW 10 KTS WITH BRAKES. VIBRATION ALSO FELT WHEN BRAKE PRESSURE RELEASED & ACFT IN MOTION.   INSPECTED BRAKES FOR LEAKS OR DEFECTS; NONE FOUND. TIRES SPIN FREELY, NO DRAGGING, APPLIED HYDS & ACTUATED BRAKES, BRAKES RELEASE WITH NO DRAG.  SAME TO LT SIDE.  NO ISSUES ON LT SIDE. CHECKED BRAKE WEAR OF ALL BRAKES, FOUND ALL BRAKES WORN EVENLY WITH ONLY 1/32 DIFFERENCE BETWEEN BRAKES. ACCESSED BRAKE INTERCONNECT SLIDE ASSY, CLEANED & LUBED SLIDE ASSYS & VERIFIED SMOOTH OPS OF SLIDES, NO BINDING.  NO FURTHER ACTION. RT BRAKES OPS CHECK GOOD, NO BINDING OR DRAGGING. WORK PERFORMED IAW AMM 32-42-20 AND 32-42-00.
